DOI 10.1016/j.anai.2021.03.008
Hypersensitivity reactions and anaphylaxis to checkpoint inhibitor-monoclonal antibodies and desensitization.
Аннотация
OBJECTIVE
To review type 1 hypersensitivity reactions and anaphylaxis to checkpoint inhibitor-monoclonal antibodies and its management with drug desensitization.
DATA SOURCES: English-language literature on MEDLINE regarding hypersensitivity, anaphylaxis, and checkpoint inhibitor-monoclonal antibodies.
STUDY SELECTIONS: References were selected based on relevance, novelty, robustness, and applicability.
RESULTS
There are well-known tissue toxicities associated to checkpoint inhibitors, but hypersensitivity reactions and anaphylaxis have been underreported. The presentation of these reactions is based on clinical phenotypes with underlying endotypes identified by specific biomarkers. Drug desensitizations have been successfully applied to checkpoint inhibitor drugs to allow patients with cancer to receive first-line therapies. This review provides current best practices for the recognition and diagnosis of hypersensitivity reactions and anaphylaxis to checkpoint inhibitors and their management using drug desensitization.
CONCLUSION
Hypersensitivity reactions and anaphylaxis have been identified as potential adverse effects induced by checkpoint inhibitor-monoclonal antibodies. Drug desensitization is a safe and effective treatment option for patients who experience hypersensitivity reactions in need of these monoclonal antibodies to improve cancer outcomes.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.